# SDR CALA2014041490826

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 83,986 hours, 24,091 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount Bracket
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD AFT FAIRING, FWD INBD MOUNT BRACKET HAS PULLED RIVETS & ELONGATED HOLE.  EIGHT EACH LOCK FASTENERS R & R IN TRANSITION FIT HOLES IAW REO G15089 REV C NR 36137.
